# SDR ASAA2023102845898

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 5,836 hours, 1,717 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IDG HAS HISTORY OF FREQUENT OIL SERVICING. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1975026 TASKCARD: N/R-00001 ) ACCOMPLISHED TSR LEAK CHECK ACCOMPLISHED IAW AMM 24-11-00-700-801 NO LEAKS FOUND. INTEGRATED AIR/OIL COOLERS INSPECTED FOR LEAKS IAW AMM 24-11-13 NO FAULTS FOUND. AUDIT OF LOG BOOK REVEALED IDG WAS SERVICED ON 10/07/23,10/14/23,10/21/23 AND NOW 10/28/23 EVERY SEVEN DAY INTERVAL. SUSPECT VENT VALVE AT FAULT .VENT VALVE REPLACED IAW AMM 24-11-OO LEAK CHECKED OK. UMESH TECH SERVICES NOTIFIED DEFECT CLOSED.
